MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Rozhledy v chirurgii : mesicnik Ceskoslovenske chirurgicke spolecnosti · 2003

[Pigmented hepatocellular adenoma of the liver caused by long-term use of phenobarbital].

Ferko A, Bedrna J, Nozicka J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 28-year-old female patient was operated on account of symptomatic hepatocellular adenomas of the liver. Tumours with a diameter of 10 x 11 cm in the left lobe and 9 x 7 cm in the right lober were extirpated. In the adenomas non-ferric pigment resembling the pigment in Dubin-Johnson's syndrome was detected. The patient did not use contraceptives and was treated for more than 10 years for epilepsy. The size, pigmentation, frequency of adenomas and absence of contraceptives in the case-history made the authors consider another aetiology of these adenomas. The authors discuss the possible development of adenomas of the liver as a result of long-term use of phenobarbital. As a basis they use experimental observations where this drug acts as a strong promotor of DNA synthesis and leads to the development of multiple adenomas and carcinomas in the liver of rats and mice.

Для цитирования: Ferko A, Bedrna J, Nozicka J. [Pigmented hepatocellular adenoma of the liver caused by long-term use of phenobarbital].. Rozhledy v chirurgii : mesicnik Ceskoslovenske chirurgicke spolecnosti. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.